Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 3

 
   

Geometrically Nonconvex Functions and Integral Inequalities

PP: 1273-1282
Author(s)
Muhammad Aslam Noor, Mihai Postolache, Khalida Inayat Noor, Muhammad Uzair Awan,
Abstract
In this paper, we consider and investigate geometrically nonconvex functions. We derive several Hermite-Hadamard type inequalities for geometrically (GG) nonconvex (relative convex) function and geometrically arithmetically (GA) nonconvex (relative convex) functions. We also obtain some fractional Hermite-Hadamard type inequalities. It is shown that one can obtain the previously known results as special cases from our results. The ideas and techniques of this paper may inspire further research in this field.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved